# SDR UALA2009101303220

- Difficulty date: October 12, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 55,463 hours, 19,584 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE.  LEAKING FROM GAUGE LOCK NUT.  IMPROPER GAUGE SPACING.  REMOVED GAUGE AND REPLACED O-RING AND BACK UP O-RINGS AND RE-INSTALLED GAUGE.
